# SDR ASAA2023031342325

- Difficulty date: March 13, 2023
- Submitted: March 14, 2023
- Operation: Air carrier
- Aircraft: N577AS
- Make and model: Boeing 737890
- Aircraft serial: 35186
- Aircraft time: 56,964 hours, 16,860 cycles
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Shim
- Part number: 3402523070
- Condition: Damaged
- Location: #2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING #2 ENG FAN LUBE, FOUND BLADE 3 SHIM DAMAGED. NO ABNORMAL WEAR OR DAMAGE NOTED TO FAN BLADE OR BLADE SLOT. GROUNDED - YES. REMOVED & REPLACED BLADE 3 SHIM ON #2 ENG PER ASA T/C 78472010.
